# SDR CALA2013110500802

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,595 hours, 16,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH BRACKET AT STATION 380R BETWEEN STRINGERS 8 & 9 SHOWS CRACK INDICATION WITH MFEC.  FABRICATED & INSTALLED REPAIR DOUBLERS IAW EA 5310-4716, REV F, OP 1, FIG 3, STEPS 1 THRU 13.
